# SDR IXXA20161215226

- Difficulty date: November 9, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED FUSELAGE BS 434 STRINGERS 37R-38R.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02 PARAGRAPH 4B.
